Each single dose uncoated tablet available in 500 mg/650 mg paracetamol contains 500 mg/650 mg paracetamol IP with other ingredients
It is analgesic and antipyretic drug which is indicated in fever and pain.
Mild to moderate side effect has been observed such as breathing problem, bleeding, swelling in face tongue and throat, rapid heart rate
This drug is to be cautiously used in patients with kidney disease, liver disease,G6PD deficiency, anemia
It is contraindicated in patients Allergic to drug, liver disease, kidney disease
Dosage and administration
The usual adult dose consist of tablet of 500 / 650 mg to be given up to every 4 to 6 hours daily before or after food.
(We have also established roots and begun this new venture in other countries as well such as lndia , france , oman, brazil, japan)